A Berry-Esseen bound for least squares error variance estimators of regression parameters

Abstract We construct a precise Berry-Esseen bound for the least squares error variance estimators of regression parameters. Our bound depends explicitly on the sequence of design variables and is of the order O(N −1/2) if this sequence is “regular” enough.... Ausführliche Beschreibung

1. Person: Bloznelis, M.
Weitere Personen: Račkauskas, A.
Quelle: in Lithuanian mathematical journal Vol. 39 (1999), p. 1-7
Weitere Artikel
Format: Online-Artikel
Genre: Berry-Essen bound, least squares estimators, error variance estimators, linear regression
Sprache: English
Veröffentlicht: 1999
Beschreibung: Online-Ressource
Online Zugang: Online
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1999 Kluwer Academic/Plenum Publishers

Online

Online
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions